Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Irregular bleeding due to birth control intrauterine device - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
Doctor :   how can i help you
User :   Doctor, I have had the mirena iud for at least 2 months now. Now about 2 wks ago i started spotting then had a period, now it's lasting for longer, I dont know what to do and how long it's suppose to last
Doctor :   spottin n irregular bleeding is common wit iuds..
Doctor :   many dont get used to it..
User :   Well how long do u think it will last? Does it mean that my uterus lining is still thinning, and would it be best if I get it removed
Doctor :   no.. its harmonal imbalance..
Doctor :   if its very severe then u can go for other methods of contraceptio..
User :   no it's not severe just lasting long, ready to have sex with my husband lol
Doctor :   thats fine than..

Doctor :   carry on.. get back to us..
Doctor :   subscribe to us
Doctor :   for more help..
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor